Estimates on the non-real eigenvalues of regular indefinite Sturm-Liouville problems

Jussi Behrndt, Shaozhu Chen, Friedrich Philipp, Jiangang Qi

Research output: Contribution to journalArticlepeer-review

Original languageGerman
Pages (from-to)1113-1126
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Publication statusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this